Current Issue

Vol. 1 No. 1 (2024): In Progress
					View Vol. 1 No. 1 (2024): In Progress
Published: 2023-12-02


View All Issues

About JMTM
JMTM publishes original research papers mainly in modern applied mathematics comprising of modeling, applied & stochastic analyses and numerical computation—especially on problems that arise in physical, biological, engineering, and financial applications. JMTM publishes biannual issues.

Aims & Scope

Journal of Mathematical Techniques in Modeling is an open-access journal offering authors the opportunity to publish in modern applied mathematics and interdisciplinary areas of Mathematics. Papers utilization of mathematical tools, including differential equations, optimization, stochastic analyses, simulation, and numerical methods, to construct accurate and insightful models of complex systems are all welcome. Journal of Mathematical Techniques in Modeling accepts high-quality papers that are scientifically and technically sound and provide valuable new knowledge to the Mathematical modeling community.

Journal of Mathematical Techniques in Modeling welcomes high-quality articles containing results that have a significant impact on the subjects but not limited to the following:

* Nonlinear dynamics;
* Non-equilibrium processes in physics and applied mathematics;
* Biophysics, systems biology and computational biology;
* Fluctuations and random processes;
* Artificial intelligence, machine learning and big data analytics;
* Self-organization and emergent phenomena;
* Epidemic model;
* Modeling;
* Stochastic analysis;